# SDR UALA2013060403875

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,015 hours, 27,735 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DAMAGE ON THE RT WING CANOE FAIRING JUST OTBD NR 2 ENG.  SMALL HOLE MEASURED .500 X .500 THRU OUTER SKINS PLYS.  PLACED ON CF 934 AW WITH SRM 57-53-70. AD1, FIG 101.
